# SDR DHL2001705523

- Difficulty date: April 15, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NLG WW LT SIDEWALL LWR CHORD COVER SHOW CRACK AROUND FAST HEAD 2 EA.  REMOVED AND REPLACED SIDEWALL LWR CHORD COVER AT NLG WW LT SIDE AS PER B727SRM 51-30-2.
